Avoid d following:
1 Alcohol intake
3 Fatty food items
4 High salt intake
6 Un-skimmed milk
Follow d following:
1 Brisk morning walk
2 Increase intake of raw onion soaked in vinegar
3 Maximise orange juice intake
4 Reduce salt intake in ur normal routine
5 Eat Raw Garlic (Best)
6 Loose ur weight with exercise
Also keep in touch wid a good doctor. But pls dont get a slave of medicines.Try 2 do above n u can control HBP in a natural way.
Last but not least that Anger n Tension plays a big role in enhancing BP.So try 2 avoid these.Be calm.Don worry at all.U will b perfect soon.
God Bless u
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hai iam 40yrs old lady having thyroid and bp and for the past 20 days my bp was shooting and i had med yesterday only and today though it has reduced i have more palpatation and my pulse rate is very high as 110 and i also have lungs problem for which i take medicines in need help me out for how to continue medication and what is the normal pulse rate
i am on blood pressure meds lisnopril 20 mg have been for about 7 yrs, my husband died one month ago after battling gbm brain cancer for 2 yrs I am beyond grief stricken and my blood presure just wont go down it has stayed pretty much 150 s over 102, 105
Hi, I am a 46 yr old female with a history of high blood pressure and difficultly keeping it in any kind of normal range. Over the last couple weeks I ve been awakened with my pulse loudly pounding in my ears, could my pressure be severely spiking during sleep?
dear doc I had high tryglycerides 340 and high bp 110 /190 and totalcholesterol 260 I was blood tested and I am under medication stil I have the heaviness in chest with a light headache its 8 days now iam on medicine.Coul I have hypothyroidism also?
My mother aged 55 years, is facing following diffciulties 1. She is regulary feeling uneasiness & High BP 2. She also feels tremers in leg & hand, when BP shoots 3. Our family doctor has indicated Signs of parkinson s desease, & she is under medication 4. Even after regular medication the problem persists Please advise Regards SRP
Hey Doctor Mintz I currently take losartan 50mg per day for high blood pressure . My blood pressure usually runs about 145 over 88 while on losartan. I am 58 years old white male. Here is my question: I had a upper repitory infection 2 weeks ago went on a Zpac of anitibiotics for 6 days and it seemed to clear me up for about a week now I am having trouble again and feel as though I am getting another upper respitory event same as before.? Should I suspect Losartan as the problem? I have not had issue before? Should I taper off the 50 mg per day and cut it to 25mg? or go off it slowly all together? THanks John
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...